Concavity solutions of second-order differential equations

Ibtisam Aldawish, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In this article, we consider varieties of second-order linear differential equations in the unit disk. We show that the solutions of the second-order linear differential equations are concave univalent functions under some conditions.

Original languageEnglish
Pages (from-to)241-245
Number of pages5
JournalProceedings of the Pakistan Academy of Sciences
Volume51
Issue number3
Publication statusPublished - 1 Sep 2014

Keywords

  • Analytic function
  • Concave function
  • Differential equation
  • Univalent function

ASJC Scopus subject areas

  • Social Sciences(all)

Cite this

Concavity solutions of second-order differential equations. / Aldawish, Ibtisam; Darus, Maslina.

In: Proceedings of the Pakistan Academy of Sciences, Vol. 51, No. 3, 01.09.2014, p. 241-245.

Research output: Contribution to journalArticle

@article{2a24422131194f7b8e741c64002abf8e,
title = "Concavity solutions of second-order differential equations",
abstract = "In this article, we consider varieties of second-order linear differential equations in the unit disk. We show that the solutions of the second-order linear differential equations are concave univalent functions under some conditions.",
keywords = "Analytic function, Concave function, Differential equation, Univalent function",
author = "Ibtisam Aldawish and Maslina Darus",
year = "2014",
month = "9",
day = "1",
language = "English",
volume = "51",
pages = "241--245",
journal = "Proceedings of the Pakistan Academy of Sciences",
issn = "0377-2969",
publisher = "Pakistan Academy of Sciences",
number = "3",

}

TY - JOUR

T1 - Concavity solutions of second-order differential equations

AU - Aldawish, Ibtisam

AU - Darus, Maslina

PY - 2014/9/1

Y1 - 2014/9/1

N2 - In this article, we consider varieties of second-order linear differential equations in the unit disk. We show that the solutions of the second-order linear differential equations are concave univalent functions under some conditions.

AB - In this article, we consider varieties of second-order linear differential equations in the unit disk. We show that the solutions of the second-order linear differential equations are concave univalent functions under some conditions.

KW - Analytic function

KW - Concave function

KW - Differential equation

KW - Univalent function

UR - http://www.scopus.com/inward/record.url?scp=84907439262&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84907439262&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84907439262

VL - 51

SP - 241

EP - 245

JO - Proceedings of the Pakistan Academy of Sciences

JF - Proceedings of the Pakistan Academy of Sciences

SN - 0377-2969

IS - 3

ER -